# SDR CALA2025071706649

- Difficulty date: June 26, 2025
- Submitted: July 17, 2025
- Operation: Air carrier
- Aircraft: N35204
- Make and model: Boeing 737824
- Aircraft serial: 30576
- Aircraft time: 76,427 hours, 28,374 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Stop Fitting
- Part number: 147A612853
- Condition: Worn
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(SUPPORT TASK) L-2 DOOR, UPPER FWD DOOR STOP FITTING IS GOUGED.  EVALUATED DAMAGE AND FOUND OUT OF LIMITS IAW SRM 52-10- 90-1A-1. REMOVED AND REPLACED UPPER FWD STOP FITTING PN#147A6128 U53 IAW  SRM 51-40-02 AND DWG 147A6125 REVB. RESTORED SURFACE PROTECTION IAW SRM 51-20-01 AND AMM 51-21-73-370-804.
